How To Deal With Tightness In The Gut With Nausea And Vomiting?

Illustration of How To Deal With Tightness In The Gut With Nausea And Vomiting?
Illustration: How To Deal With Tightness In The Gut With Nausea And Vomiting? post.medicalnewstoday.com

I have lately tightness in my heart, nausea, vomiting like that, and if it is difficult to sleep late at night and suddenly my heartburn gets worse, my heart rate also jerks like that every time I lie on my back, when I have consumed the stomach medicine it functions for a while more than just 2 hours relapse again, help please

1 Answer:

Hello loly christye,


Thank you for the question.


Shortness in the pit of the stomach and nausea and vomiting are the most common symptoms when there is a disruption in our body's digestive system. But basically most of these things are not dangerous and can be handled independently. The following are common causes of tightness in the pit of the stomach and nausea, vomiting, and palpitations:

Gastroesophageal reflux disease (GERD).
Dyspepsia syndrome.
Gastritis.
Psychosomatic disorders.
In rare conditions, it can be caused by interference with the heart.

You can take heartburn medication or relieve nausea which can be purchased freely at pharmacies to alleviate these complaints. In addition, you can also make improvements to your diet and lifestyle, such as:

Manage stress well.
Avoid acidic, spicy, and high-gas foods like broccoli, cauliflower, grapes and apples.
Avoid caffeinated drinks like coffee and tea for a while.
Regular exercise at least 3 times per week.
Sleep with a pillow prop your neck or back so it is not fully flat on your back.
Avoid smoking and alcoholic drinks.

If the complaint does not improve with the lifestyle modification above within a few days, you can contact your doctor for further treatment so that the doctor can evaluate your complaint, conduct a physical examination, and administer medication according to the cause of your complaint.


Hope it helps and hopefully get well soon :)


Regards,


dr. Talitha

: by

Related Question

The Cause Of Brown Blood Spots Out When I Was 2 Weeks Pregnant?

The Cause Of Brown Blood Spots Out When I Was 2 Weeks Pregnant?

(1 year ago)

Hello wr wbALODOKTER I am Eka in Ciledug tangerang, I want to ask. I am pregnant with my 4th child and I am only 2w pregnant. I take my child to school every day by motorbike, I wa... Read more

Side Effects After Taking Pain Medication?

Side Effects After Taking Pain Medication?

(7 months ago)

Good morning, how come I haven’t used Tramadol for 1/2 day, my body is still in pain, is it rungsing, what’s the cause ???... Read more

Menstruation Is 1 Month Late But Negative Test Pack?

Menstruation Is 1 Month Late But Negative Test Pack?

(10 months ago)

Good evening, my doctor, Yulia, I want to ask you this from the beginning of the October until the current month, I still don’t know if there are any problems.... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *